# SDR CA971212002

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727217
- Engine: Pwa JT8D17
- System (JASC): 7312 · Fuel Heater
- Part: Fuel Heater
- Part number: 32115
- Condition: Faulty
- Location: Nr Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) FUEL HEAT VALVE STUCK OPEN ON NR 2 ENGINE. FUEL HEAT VALVE REPLACED.
